# SDR C1HA200285004

- Difficulty date: April 5, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT S29L BETWEEN STA 970 & 990 HAS CORROSION.  REMOVED CORROSION IAW 727 SRM 51-10-6.  INSTALLED REPAIR STRIP IAW EO AAR 0409-02 AND SRM 51-30-2.
